On i ?-statistical convergence of weight g

dc.contributor.authorSavaş, Ekrem
dc.date.accessioned2020-11-21T15:54:43Z
dc.date.available2020-11-21T15:54:43Z
dc.date.issued2016en_US
dc.departmentİstanbul Ticaret Üniversitesien_US
dc.description3rd International Conference on Analysis and Applied Mathematics, ICAAM 2016 -- 7 September 2016 through 10 September 2016 -- -- 123415en_US
dc.description.abstractIn this paper, following a very recent and new approach of [M. Balcerzak, P. Das, M. Filipczak, and J. Swaczyna, Acta Math. Hungar. 147, 97-115 (2015)], we further generalize the recently introduced summability method of [E. Savas, and P. Das, Appl. Math. Lett. 24, 826-830 (2011)] and introduce the new notion namely, I? -statistical convergence of weight g, where g: ? ? [0, ?) is a function satisfying g(n) ? ? and g(n) ? 0 as n ? ?. We mainly investigate certain properties of this convergence. © 2016 Author(s).en_US
dc.identifier.doi10.1063/1.4959632en_US
dc.identifier.issn0094243X
dc.identifier.issn9.78074E+12
dc.identifier.scopus2-s2.0-85000733310en_US
dc.identifier.scopusqualityN/Aen_US
dc.identifier.urihttps://doi.org/10.1063/1.4959632
dc.identifier.urihttps://hdl.handle.net/11467/3883
dc.identifier.volume1759en_US
dc.identifier.wosWOS:000383223000017en_US
dc.identifier.wosqualityN/Aen_US
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.language.isoenen_US
dc.publisherAmerican Institute of Physics Inc.en_US
dc.relation.ispartofAIP Conference Proceedingsen_US
dc.relation.publicationcategoryKonferans Öğesi - Uluslararası - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectFilteren_US
dc.subjectI-statistical convergence of order gen_US
dc.subjectIdealen_US
dc.subjectI?-statistical convergenceen_US
dc.titleOn i ?-statistical convergence of weight gen_US
dc.typeConference Objecten_US

Dosyalar